# SDR REXA95042

- Difficulty date: May 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407BH
- Make and model: Saab SF340A
- Aircraft serial: 340A078
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wire
- Part number: N1112201
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT NR 7 CIRCUIT BREAKER OUT, WON'T RESET.  REPAIRED WIRE TO RAYCHEM CONNECTOR AND RESET NR 7 CIRCUIT BREAKER, CHECKED SYSTEM IAW AMM.  (Z)
